# SDR DALA1131360959

- Difficulty date: May 1, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 55,768 hours, 42,214 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND CATWALK, MIDDLE SIDEWALL EMERGENCY LIGHTS, INOPERATIVE.  MAINTENANCE TROUBLESHOT AND FOUND BROKEN WIRES, REPAIRED SAME PER SWPM.  OPERATION CHECKS GOOD.
